# SDR SWAA2025070386585

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,502 hours, 6,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 AFT EMERGENCY FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED PER AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)
